# SDR HMI2002F00000

- Difficulty date: November 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N6330D
- Make and model: Bell 47G
- Aircraft serial: 1044
- Engine: Frnkln 6V335*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Universal Joint
- Part number: 476440333
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BEARING FAILURE IN UNIVERSAL JOINT.  NOTICED BY VIBRATION IN FLIGHT AND CLICKING SOUND ON SHUT DOWN.  INVESTIGATION SHOWED OFF SET IN UNIVERSAL JOINT AND EXCESSIVE RUN OUT OF AFT TAIL ROTOR SHAFT.  REPLACED UNIVERSAL JOINT, CHECKED RUN OUT, AFT SHAFT AND EXTERIOR SHAFT.  AIRCRAFT RETURNED FOR SERVICE.
